# SDR DALA2024031303304

- Difficulty date: March 11, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,803 hours, 43,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: R2 Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 CABIN FLOOR STRUCTURE R2 DOOR LOWER SILL SCUFF PLATE SUPPORT BRKTS BS 694-717 RBL 64. CORROSION. CORRECTIVE ACTION: SUMMERY OF NRC-00652, SUMMERY OF NRC-00652, EVALUATED LOWER SILL R2 DOOR SUPPORT BRACKET. FWD SIDE WAS FOUND WITHIN LIMITS. IAW B 757 SRM. EVALUATED LOWER SILL R2 DOOR SUPPORT BRACKET. AFT SIDE WAS FOUND OUT LIMITS. IAW B 757 SRM. FABRICATED AND LOCATED DRILLED NEW SUPPORT BRACKET LOCATED LOWER SILL R2 DOOR AFT SIDE IAW. B757 SRM AND BOEING DWG 143N8322 REV.K. AND 143N8322 REV. BG. INSTALLED NEW SUPPORT BRACKET LOCATED AT LOWER SILL R2 DOOR AFT SIDE IAW. B757 SRM. (0239114)
